# SDR ASAA2020022863305

- Difficulty date: February 26, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 38,488 hours, 11,392 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#2 HF FAIL MESSAGE. GROUNDED - YES. PERFORMED #2 HF BITE REF B737-800 FIM 23-11 TASK 801. NO FAULTS FOUND CHECKS GOOD NO FAIL MSG ETOPS SIGNIFICANT SYS GROUND VERIFICATION SUCCESSFUL.
